# SDR ASAA0580556

- Difficulty date: December 12, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304943
- Condition: Punctured
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING NR 1 FLAP VANE IS PUNCTURED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR FILLER AND DOUBLER.  (K)
